Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 6 (1969), 513-515.

On extensions of Lipschitz functions

Jan-Erik Björk

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 6 (1969), 513-515.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893688

Digital Object Identifier
doi:10.1007/BF02590889

Mathematical Reviews number (MathSciNet)
MR239424

Zentralblatt MATH identifier
0172.18005

Rights
1969 © Almqvist & Wiksell

Citation

Björk, Jan-Erik. On extensions of Lipschitz functions. Ark. Mat. 7 (1969), no. 6, 513--515. doi:10.1007/BF02590889. https://projecteuclid.org/euclid.afm/1485893688


Export citation

References

  • Sherbert, D. R., The structure of ideals and point derivations in Banach algebras of Lipschitz functions. Trans. Am. Math. Soc. III (1964).
  • Function Algebras (Proceedings of an International Symposium on Function Algebras held at Tulane University, 1965).
  • McShane, E. J., Extensions of the range of functions. Bull. Am. Math. Soc., 40 (1934).